# SDR MAA010798

- Difficulty date: December 21, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N527XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2352
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: HE832731
- Part serial: 1368TW
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT 3550, AT 29,000 FT, CREW RECEIVED A YELLOW HYDRAULIC SYSTEM HIGH TEMPERATURE WARNING.  RAN QRH WHICH CALLED FOR YELLOW SYSTEM SHUTDOWN.  HIGH TEMP WARNING EXTINGUISHED WITHIN 2 MINUTES AFTER SYSTEM SHUTDOWN.  MAINTENANCE PERFORMED YELLOW AND GREEN HYD.  SYSTEM CHECK OPS CHECK FOR 20 MINUTES.  ALL PRESSURED GOOD ON EDP, PTU, AC PUMP.  NO HIGH TEMPS WARNINGS.  NO LEAKS NOTED FO SYSTEM.  REPLACED YELLOW SYSTEM HYD TEMP SWITCH PER AMM 29/33-11-201, P/N HE 83273-1, S/N ON 1368TW, S/N OFF 1304TW.  NO LEAKS NOTED.
